MAUDE Adverse Event Report: US ENDOSCOPY; CARR-LOCKE-INJECTION NEEDLE

US ENDOSCOPY; CARR-LOCKE-INJECTION NEEDLE
Model Number 00711811
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The carr-locke-injection needle subject of the reported event is being returned for evaluation.Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported via medwatch mw5185323, "opened a carlock needle to inject epi during a procedure and the needle as defective, the epi would not go through the needle.Got a new one and it worked fine." no report of injury.

Brand Name
NA
Common Device Name
CARR-LOCKE-INJECTION NEEDLE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key25174017
Report Number1528319-2026-00048
Device Sequence Number10182362
Product Code FBK
UDI-Device Identifier00724995180881
UDI-Public(01)00724995180881(11)260206(17)290206(10)13370649
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K971842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711811
Device Catalogue Number00711811
Device Lot Number(10)13370649
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/14/2026
Date Device Manufactured02/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown